Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On a Method of Estimating Frequencies

J. B. S. Haldane
Biometrika
Vol. 33, No. 3 (Nov., 1945), pp. 222-225
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2332299
Stable URL: http://www.jstor.org/stable/2332299
Page Count: 4

You can always find the topics here!

Topics: Estimation methods, Standard error, Unbiased estimators, Estimate reliability
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Method of Estimating Frequencies
Preview not available

Page Thumbnails

  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225